# SDR MJYA749T1104002

- Difficulty date: April 7, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 49,989 hours, 58,953 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Part serial: 81640
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR GREEN LIGHT ON AFTER GEAR RETRACTION AND UPLOCK CHECK UNSATISFACTORY.
